# SDR C2XA05TY020

- Difficulty date: February 18, 2005
- Submitted: February 25, 2005
- Operation: Air carrier
- Aircraft: N16951
- Make and model: Emb EMB-145LR
- Aircraft serial: 145063
- Aircraft time: 15,412 hours, 11,689 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 852701
- Part serial: A6897
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR DISAGREE MESSAGE UPON ATTEMPTED RETRACTION OF L/G.  ACFT RETURNED TO FIELD.  MAINTENANCE REMOVED AND REPLACED THE NOSE LANDING GEAR PROXIMITY SENSOR.  LANDING GEAR OPERATION CHECK SATISFACTORY.  ACFT RETURNED TO SERVICE.
